17 with endometriosis

My original complaint about my periods was they got heavy all the sudden in the summer of 2015 (when I was 16). I got my 1st period at 8/9 and it skipped me and then came back really light.

So I went to my doctor and she gave me something to help with the flow (not birth control it was a pain killer thing) then it didn't help so I came back a month later and was given Marvelon. I was on Marvelon for 6 days before the panic attacks started then I stopped, after stopping I had 3 periods all 5 days apart. And with each one (although they were light) I developed more pain and wasn't able to eat. I developed pelvic pain for the 1st time to then. After the last period I had severe constipation (never happened) and passed a kidney stone (the doctors didn't know why since my tests came back fine).

I was referred to a Gynocologist after that, and about a month ago she gave me the Nuva ring and diagnosed me with endometriosis, said I was probably infertile (I'm 17) and told me to google the condition as well do a hormonal blood test.

I came back 2 weeks later because the nuvaring caused an infection as well as cervical pain when it was in, I also developed chest pain which I went to the ER for and it had no known cause. The ring was covered in clumpy white discharge when I took it out and I was tested for every infection but BV and a yeast infection (I've had itching and burning that's still going on and if it doesn't clear up after this period I'm going to get swabs done.)

Anyway I also developed toxic shock from the ring I slept for about an entire week after taking it out and having my period.

When I saw the gyn again for the swabs she forgot who I was, what I was diagnosed with and gave me loloestrin, saying if it didn't work I'd next be put Depo or lupron.

So I tried lolo, I had an allergic reaction and migraine I only got when I ate nuts (before I knew I was allergic). I called the clinic and the nude told me to continue, and that when I decided to switch gyns.

I couldn't get in to see my doctor until last week, she did tests on my kidneys but nothing came up and now I'm on my period, which has only lasted 3 days and today I've been spotting.

The 2 days before my period I had such bad pain I couldn't move so yet again I missed a week of school. The 1st day of this period gave me pelvic pain (shooting) and then ovary pain so bad I thought I had appendicitis that faded and then centre chest pain (pressure) that went away too after I slept.

To say the least I'm confused and I don't know what to do and I've lost some friends because I've been missing school and going out with them. My mom keeps saying that maybe I have an ulcer, or another issue and that maybe there's something else going on that's 'treatable' so that's stressing me out too.

5 Replies

oldestnewest
  • Hi,

    I see you have posted on nz and uk.

    Whereabouts are you?

    Rose

  • Canada, I couldn't find a fourn for Canada.

  • Hi,

    Ok so lets start with the contraception.

    The novu ring can thin out the walls of your vagina,toxic shock like you have had and is prone to giving infections.

    I am surprised they went for that one at your age,unbelievable.

    I am sure you are feeling like a guinea pig at the moment.

    The itching if still there will be a yeast infection.

    If you have a tablet over there called a difflucan take it.one pill,thrush will be gone in 48 hours,no need to prolong this with creams for weeks.

    If you have endo,you really should have a laproscopy to have it diagnosed and excised to protect your fertility.

    The doctor had no right to scare you by suggesting you are infertile until they have looked inside.i highly doubt that,given your age.

    There is no point in being subjected to any more hormonal pills etc until you know what you are dealing with.

    They will simply cause a hormonal imbalance.

    After you get that done,look at birth control pills,but old school ones.

    Marvelon is new age and has a different type of synthetic hormone combination to the old school ones.

    Something like microgynan 30,brevinor or levlen are old school,first line pills which are usually given first to see how you go.

    Sometimes inflammation in the tummy goes hand in hand with endo.

    So can thrush in the stomach.

    You sound stressed at the idea of that,so you cld have an endoscopy to have a look in the stomach to confirm.

    If you dont want to do that part of it, you can wing it and go and ask the doctor for nexium 20 mg twice daily for 6 weeks.

    This will cure any gastritus and any ulcer that may be there.

    If you take it,at 6 weeks wean yourself off this slowly,every 2nd day,every 3rd day etc until stopped.you dont want a rebound acid affect if you stop it too quick.

    That part is easy to solve.

    The lap you must have,talk to mum about it and you will feel much better afterwards.

    With birth control,my advice has always been never take anything you cant stop and at your age,given your hormones dont need supporting,never a progesterone only pill.

    Both hormones estrogen and progesterone,with the progesterone being the dominant one.

    Kind regards

    Rose

  • Ok thanks, I already tried canestean and the cream helped the itching a bit but the pill for it did nothing because it came back when I didn't use the cream. I heard of BV coming from Nuvaring so I don't know whether or not that would've shown on my tests results though.

    I want to get in for an endoscopy but I don't know how to tell my doctor that since the last gyn only wanted to do the procedure after 6 months on a hormonal contraceptive (if nothing worked) or in her words "When I'm married"...

  • I mean lap instead of endoscopy oops

You may also like...